# SDR IPXA2023041892911

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 89,813 hours, 19,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* EMER LT BAT 1 LO. DEFERRED PER MEL 33-50-4. DMP C/W AND PLACARD INSTALLED.  R&R EMERGENCY LIGHTING BATTERY SUPPLY IAW 33 51 01 THS CLEARS DMI M807148 PLACARD REMOVED.
